MathSciNet Relay Station
MathSciNet bibliographic data
MR2580914 (2011a:26037) 26D15
Varošanec, Sanja A generalized Beckenbach-Dresher inequality and related results. Banach J. Math. Anal. 4 (2010), no. 1, 13–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement